# SDR NWAA080699952

- Difficulty date: February 27, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- Aircraft time: 104,404 hours, 86,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY OVERWING EXIT SIGN ON THE RIGHT SIDE AT ROW 12 WAS INOPERATIVE.  A FAULTED FUSE WAS REPLACED PER THE MAINTENANCE MANUAL, AN OPERATIONAL CHECK WAS SATISFACTORY, AND THE AIRCRAFT RETURNED TO SERVICE.
